# SDR USAABB99048

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - THE LOW LEVEL AISLE EMERGENCY LIGHTS DID NOT TEST PROPERLY, BUT DID OPERATE NORMALLY.  THE SITUATION WAS REMEDIED BY REPLACING THE BATTERY PACKS.  (M)
